# SDR EIA2006261

- Difficulty date: October 5, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747121
- Aircraft serial: 20713
- Aircraft time: 100,173 hours, 23,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SKIN CRACKED IN LOWER AFT CORNER APPROX 12 INCHES FWD OF AFT EDGE EXTENDING FROM FASTENER HOLES.  CUT OUT DAMAGE, FABBED AND INSTALLED REPAIR PER B747 SRM 52-10-02, FIG 9.
